# SDR A6WA201240544

- Difficulty date: April 28, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SYS NR 2 MANIFOLD BRACKET CRACKED.  REPAIR CRACK IN NR 2 HYD MANIFOLD SUPPORT BRACKET IAW REO 601R-53-62-211 ON RT SIDE.
